# SDR SIMA20120519007

- Difficulty date: May 29, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 20,595 hours, 14,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 601R3199832
- Condition: Corroded
- Location: Pax Door
- Component: Door, Bombdr
- Component part number: CC67038001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND AFT BOTTOM CORNER AND ATTACHING LOCK FASTENERS ON INSIDE OF PASSENGER DOOR CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED AFT BOTTOM CORNER AND ATTACHING LOCK FASTENERS IAW SRM 51-42-06.  AIRCRAFT RETURNED TO SERVICE.
